# SDR SWAA2023052542484

- Difficulty date: April 28, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 70,967 hours, 42,001 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRINGER S-25L TERMINUS. STA 540<[01] VERIFIED APPLICABILITY OF SRM 53-00-03-2R-1 REP.1.;[02] REMOVED DAMAGED SECTION OF STRINGER 25L BS 500D+11'-540 IAW SRM 53-00-03-2R-1 REP. 1 PAR. 4-B.;[03] PERFORMED GVI ON REPAIR AREA AND NO ADDITIONAL DAMAGED FOUND IAW SRM 53-00-03-2R-1 REP. 1 PAR. 4-B(1).;[04] VERIFIED CORRECTIVE ACTION 1;2 AND 3.;[05] ACCOMPLISHED HFEC SURFACE SCAN OF CUT EDGE IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 23. NO CRACKS NOTED.  EQUIPMENT USED: NORTEC 600 ID: ATS1465 CAL DUE: 09/2023;[06] RECEIVED NEW STRINGER SECTION S-25L FROM OSS RO. 917124-SWA-3 IAW SRM 53-00-03-2R-1 REP. 1 PAR. 4D.;
